# SDR SWAA2025063072204

- Difficulty date: May 18, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 57,600 hours, 34,721 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED NUT ASSIST HANDLE FWD ENTRY INTERIOR STRUCTURE AFT OF DOOR OPENING (2EA).  REPLACED NUT ASSIST HANDLE FWD ENTRY INTERIOR STRUCTURE AFT OF DOOR OPENING IAW B737-700 AMM-52-11-31-400-802 STEP 3.G. ITEM (2).
